Alert archive / Pennsylvania / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Sep 27, 2011, 10:00 AM EDT for Schuylkill County, Pennsylvania. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 27, 2011, 10:00 AM EDT (14:00 UTC)
- Expired
- Sep 27, 2011, 10:45 AM EDT
- In force
- 45 min
- Issued by
- NWS Philadelphia/Mount Holly
County Schuylkill County, PA
The radar
The State College radar (KCCX), 161 km from the middle of the area, began a volume at 14:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 2.0 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 456 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 557 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
157
WWUS81 KPHI 271400
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1000 AM EDT TUE SEP 27 2011
PAZ060-271445-
BERKS PA-
1000 AM EDT TUE SEP 27 2011
...A STRONG THUNDERSTORM WILL AFFECT WESTERN BERKS COUNTY...
AT 955 AM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED A STRONG
THUNDERSTORM 19 MILES WEST OF READING...MOVING NORTHEAST AT 30 MPH.
THE THUNDERSTORM WILL BE NEAR STRAUSSTOWN AROUND 1005 AM AND PORT
CLINTON AROUND 1020 AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 4052 7639 4054 7618 4057 7614 4058 7609
4059 7607 4060 7605 4059 7603 4064 7600
4067 7591 4035 7619 4036 7624 4048 7642
$$
/AMPWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 27, 4:40 AM EDT, 5 hours 20 minutes earlier.
Area forecast discussion, Sep 27, 4:40 AM EDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 440 AM EDT TUE SEP 27 2011 .SYNOPSIS... A STATIONARY FRONT EASTWARD THROUGH THE MID ATLANTIC STATES FROM THE PERSISTENT MIDWEST LOW PRESSURE SYSTEM IS THE FOCUS FOR DENSE FOG THIS MORNING. WHILE THE MAIN LOW PRESSURE SYSTEM MOVES INTO CENTRAL CANADA LATER THIS WEEK...IT WILL SPAWN A NEW LOW CENTER ON THE WARM FRONT IN OUR AREA WEDNESDAY AND THURSDAY DELIVERING SHOWERS AND THUNDERSTORMS. A COLD FRONTAL PASSAGE FRIDAY WILL USHER IN COOLER AND DRIER AIR FOR THE WEEKEND. HIGH PRESSURE MOVES TO THE CENTRAL APPALACHIANS EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A NEAR CARBON COPY FORECAST FROM YESTERDAY TO START THE DAY TODAY. WE HAVE PATCHY AREAS OF FOG ACROSS MUCH OF THE AREA THAT SHOULD BEGIN TO DISSIPATE AND LIFT AFTER SUNRISE, ALTHOUGH IT SHOULD LAST THROUGH MUCH OF THE MORNING RUSH PERIOD. WE HAVE HELD OFF ON A DENSE FOG ADVISORY AT THIS TIME BEING THAT VSBYS CONTINUE TO GO UP AND DOWN AND HAVE NOT BEEN STEADY AT 1/4 OF A MILE OR LOWER YET. WE WILL CONTINUE TO MONITOR OVER THE NEXT SEVERAL HOURS IN CASE WE NEED TO ISSUE A SHORT FUSED ADVISORY. THE MID/UPPER LOW STILL IS NOT MAKING MUCH PROGRESS EASTWARD TODAY. REMAINING ON THE EAST SIDE, WE EXPECT A FAIR AMOUNT OF CLOUD COVER FOR MUCH OF THE DAY, ALTHOUGH WE CAN EXPECT SOME SUNSHINE LATER TODAY, SIMILAR TO YESTERDAY. HOWEVER, A PIECE OF ENERGY IS FORECAST TO BREAK AWAY FROM THE LOW OUT WEST AND APPROACH THE AREA LATER TODAY. IT IS POSSIBLE THAT AS THIS DISTURBANCE MAKES ITS WAY TOWARD OUR AREA, WE COULD SEE SOME SHOWER ACTIVITY. ANY SUNSHINE COULD LEAD TO SOME INSTABILITY, SO AN ISOLATED THUNDERSTORM CANNOT BE RULED OUT. WHILE THE GRIDDED FORECAST HAS POPS ALL DAY, THE BEST CHANCE IS EXPECTED LATER THIS AFTERNOON ONCE WE BREAK OUT OF THE FOG AND THE VORTICITY ALOFT APPROACHES. THICKNESSES ARE NOT EXPECTED TO INCREASE MUCH, AND WITH THE AMOUNT OF CLOUD COVER AND POSSIBILITY OF SHOWER ACTIVITY, TEMPERATURES SHOULD NOT RISE MUCH MORE THAN THEY HAVE THE LAST COUPLE OF DAYS. MOS NUMBERS RESEMBLED THIS AND WERE CLOSE, THEREFORE WE BLENDED THE MAV/MET, WITH A SLIGHTLY GREATER EMPHASIS ON THE MAV. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/... ANY SHOWER/THUNDERSTORM ACTIVITY FROM THE DAY WILL LIKELY LAST INTO THE EVENING HOURS AS THE DISTURBANCE CONTINUES TO SLOWLY PROGRESS EASTWARD. WITH THE MOISTURE IN THE AIR AND AND THE DISTURBED ATMOSPHERE, WE KEPT A CHANCE OF SHOWERS ALL NIGHT LONG IN THE GRIDDED FORECAST, ALTHOUGH THE BEST PROBABILITY IS CURRENTLY EXPECTED TO OCCUR BEFORE MIDNIGHT. WE HAVE DECIDED TO NOT INCLUDE FOG IN THE FORECAST AT THIS POINT AS WHATEVER SHOWERS THAT DO OCCUR MAY BE ENOUGH TO HELP MIX THE ATMOSPHERE ENOUGH TO PREVENT FOG FROM FORMING. MAV/MET MOS WERE CLOSE, SO A BLEND OF THE TWO WAS TAKEN. WITH A SLIGHT DIP IN THE THICKNESSES, WE MAY BE A DEGREE OR TWO COOLER TUESDAY NIGHT THAN MONDAY NIGHT/TUESDAY MORNING. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... THIS FORECAST IS BLENDED 00Z/27 NCEP GUIDANCE...AT TIMES BLENDED WITH THE PRIOR 4PM MONDAY KPHI FCST. WEDNESDAY...WARM ADVECTION SHOULD PRODUCE SCT OR BROKEN AREAS OF SHOWERS WITH ISOLATED TSTMS. WE SAW THE DAY 2 SPC SEE TEXT AND THIS MAY VERIFY THOUGH AM A LITTLE CONCERNED ABOUT STRATUS HAVING A DIFFICULT TIME CLEARING THEREBY NOT PERMITTING A WARMER MORE UNSTABLE ATMOSPHERE FOR STRONG AFTN CONVECTION PER SPC DAY 2. BEST CHC FOR ANY SVR...IF IT WERE TO OCCUR WOULD BE ALONG OR S OF THE WFRONT IN E MD/CENTRAL-S DE. BOTH 0-3K SHEAR AND 0-6K LOOK MARGINAL FOR ANY SVR IN THE AFTN. WEDNESDAY NIGHT/THU...CAPPED THE BLENDED GUIDANCE POPS AT 76 PCT FOR COLLABORATIVE PURPOSES. SHOWERS AND ISO TSTMS IN THE WAA AHEAD OF THE APPROACHING WSHIFT. THU AFTN/EVE...THIS SEEMS TO BECOME MORE INTERESTING FROM A THUNDER/ISO SVR PERSPECTIVE AS BOTH SHEAR AND TT INCREASE IN ASSN WITH THE MIDWEST TROF SENDING A NEG TILT PIECE OF ENERGY THROUGH THE MID ATLC STATES. DO NOT HAVE HAIL/GUSTY WIND IN THE FCST BUT THIS LOOKS LIKE A POSSIBLE HAIL/WIND EVENT FOR LATE THU AFTN? SHEAR IS MORE THAN ADEQUATE IF WE CAN HEAT UP AND DESTABILIZE. THESE NEXT 4 DAYS LISTED BELOW SHOULD WORK OUT NEARLY AS GRIDDED BUT THE PATTERN DOES HAVE SOME SPREAD IN THE SOLUTIONS THAT COULD COMPLICATE THE DRIER COOLER SCENARIO. CONFIDENCE AT BEST IS AVG. FRI-SUN...TRENDING TO A COOLER THAN NORMAL PATTERN. COULD BE A FEW AFTN SPRINKLES...ESP E PA AND NNJ THIS WEEKEND AND BLENDED NEW MEX POPS W THE PRIOR FCST. GUSTY NW WINDS IN THE AFTN...ESPECIALLY THE WKND. THE SHOWERS IN THE FCST FOR FRIDAY REFLECTS UNCERTAINTY IN THE STRENGTH OF A SHORT WAVE PASSING NEWD UP THE EAST SIDE OF THE HIGH AMPLITUDE N-S TROUGH ALOFT. MONDAY...DETERMINISTIC TEMPS MAY BE 5 DEGS TOO WARM IN THE COUNTRYSIDE. THERE IS A LOW PROBABILITY WE MAY SEE A FROST IN NNJ AND NE PA BUT NO MENTION IN HWO NOR WAS THE 00Z/27 MEX GUIDANCE LOWERED ON THIS SHIFT. WAA CLOUDS COULD ELIMINATE THE RISK. && .AVIATION /08Z TUESDAY THROUGH SATURDAY/... VERY SIMILAR SITUATION TO YESTERDAY THIS MORNING. THE TAF SITES ALL VARY FROM VFR TO LIFR AND EVERYWHERE IN BETWEEN. THE FOG AND STRATUS IS EXPECTED TO CONTINUE THROUGH SUNRISE, THEN BEGIN TO LIFT AND DISSIPATE WITH IN A COUPLE OF HOURS AFTERWARD; BASICALLY THE SAME AS IT DID YESTERDAY. ONCE THE FOG/STRATUS LIFTS, WE EXPECT STRATOCUMULUS/ALTOCUMULUS CLOUDS TO DEVELOP AND MOVE INTO THE AREA. A DISTURBANCE ALOFT MAY APPROACH THE AREA LATER THIS AFTERNOON AND COULD CAUSE SOME SHOWERS LATER THIS AFTERNOON AND INTO THIS EVENING. THERE IS SOME INSTABILITY FORECAST, BUT FOR NOW WE WILL ONLY CARRY A CB IN THE TAF ALONG WITH THE SHOWERS LATER THIS AFTERNOON. THE SHOWERS MAY LAST INTO THE EVENING HOURS AND PART OF THE OVERNIGHT, SO THIS MAY HELP LIMIT ADDITIONAL FOG DEVELOPMENT TUESDAY NIGHT, ALTHOUGH LOW STRATUS IS A GOOD POSSIBILITY. FOR NOW WE CARRY IFR CIGS/VSBYS STARTING AFTER 02Z WEDNESDAY. WINDS SHOULD BE FAIRLY LIGHT THROUGH THE PERIOD, REMAINING BELOW 10 KNOTS. ANY SOUTHWESTERLY DIRECTIONS SHOULD BEGIN TO SWING MORE SOUTHEASTERLY LATER THIS MORNING, AND EVENTUALLY ARE EXPECTED TO BECOME EASTERLY OVERNIGHT TUESDAY/WEDNESDAY MORNING. OUTLOOK... WEDNESDAY INTO THURSDAY...IFR OR LIFR AT TIMES IN ST/FOG ALONG AND NORTH OF THE WARM FRONT WITH SCATTERED SHOWERS AND T-STORMS. SE WIND G TO 20 KT POSSIBLE WED AFTN AND SW WIND G TO 15 KT POSSIBLE THU AFTN. LOW PROB ISO STRONG TSTMS LATE IN THE DAY IN ASSN WITH A COLD TROUGH ALOFT. FRIDAY AND SATURDAY...VFR. NW GUSTS TO 25 KT POSSIBLE SAT. COULD BE ISOLATED MVFR CONDS IN ANY SHOWERS OVER THE POCONOS. && .MARINE... WINDS ARE EXPECTED TO REMAIN WELL BELOW ADVISORY CRITERIA TODAY THROUGH TUESDAY NIGHT. SEAS REMAIN AROUND 4 FEET, WHICH IS WHAT WAVE WATCH CONTINUES TO FORECAST. IT IS POSSIBLE THAT THE SEAS MAY APPROACH 5 FEET AT BUOY 9, BUT THE ARE NOT EXPECTED TO BE CONSISTENTLY 5 FEET OR GREATER. THEREFORE WE WILL HOLD OFF ON ANY ADVISORY AT THIS TIME. OUTLOOK... A WARM FRONT WITH DENSE FOG POTENTIAL WED INTO EARLY THU IN NJ/DE. A CHC WE WILL NEED SCA FOR SEAS ON THE ATLC WATERS WED NIGHT OR THU BUT FOR NOW A CONSERVATIVE APPROACH. A CFP FRI MAY BE FOLLOWED BY NW G 25 KTS SAT AND A SEEMINGLY BETTER CHC OF SCA CONDS DEVELOPING THIS WKND IN NW FLOW. && .HYDROLOGY... HPC DAY 1-3 QPF IS POSTED AND SUGGESTS POTENTIAL FOR SPOTTY 2 TO 2.5 INCH AMTS IN E PA OR W NJ. GRIDDED 6 HR FFG AOB 1.5 INCHES OPENS THE DOOR FOR FOR A BIT OF CONCERN IN PARTS OF MORRIS AND SUSSEX COUNTIES OF NNJ AND BUCKS/BERKS/MONTGOMERY COUNTIES IN SE PA. NO FFA ATTM. THIS PAST FRI EVENT WAS THE 1-3 INCH RANGE WITH ONLY A BIT OF SMALLER STREAM FLOODING AND COULD SEE THAT WE MIGHT EVENTUALLY NEED TO ISSUE SOMETHING ALONG THOSE LINES IN EITHER E PA OR NNJ BUT NOT A MAJOR RIVER FLOOD SITN. 03Z/27 SREF FOR SOME REASON IS VERY CONSERVATIVE WITH MEAN AMTS AT KABE OF LESS THAN 1 INCH WHILE THE 00Z/27 GEFS IS MORE SUBSTANTIAL. HWO FOR NOW HAS A CONSERVATIVE WORDING OF POOR DRAINAGE FLOODING. PLEASE SEE CLI SECTION FOR MONTHLY RAINFALL...A SECOND CONSECUTIVE TOP 10 MONTH. && .TIDES/COASTAL FLOODING... WE WILL START WHAT VERY LIKELY WILL BE A RUN OF DAYS WITH NEAR MINOR OR MINOR TIDAL FLOODING. ITS NEARLY ALL ABOUT THE ASTRONOMICAL SPRING TIDES WHICH ARE QUITE HIGH WITH THE NEW MOON. THE HIGH TIDE AT THE CAPE MAY FERRY TERMINAL ON THURSDAY AND FRIDAY MORNINGS EQUAL THE THRESHOLD CRITERIA FOR MINOR TIDAL FLOODING. AS FOR THE WEDNESDAY MORNING HIGH TIDE, THE HIGHER OF THE TWO ASTRONOMICALS, CURRENT TIDAL DEPARTURES AND ASTRONOMICAL PROJECTIONS WILL TAKE US RIGHT AROUND THE CRITERIA FOR MINOR TIDAL FLOODING ALONG THE OCEAN SIDE. WE HAVE ISSUED A STATEMENT CONCERNING THIS HIGH TIDE. THERE IS MORE OF A BUFFER UP THE DELAWARE BAY AND DELAWARE RIVER, SO THE HIGH TIDE SHOULD REMAIN BELOW CRITERIA ON WEDNESDAY MORNING AND AFTERNOON. CHESAPEAKE BAY APPEARS THE SAFEST AS DEPARTURES GREATER THAN 1.0 FOOT ARE NEEDED AND CBOFS WHICH TENDS TO BE A BIT AGGRESSIVE IS NOT PREDICTING ANY MINOR TIDAL FLOODING AT THE MOMENT. THE ASTRONOMICAL HIGH TIDES CONTINUE TO CREEP UPWARD INTO FRIDAY, SO THE CHANCES OF REACHING AND GOING DEEPER INTO MINOR TIDAL FLOODING CRITERIA WILL INCREASE IN THE DAYS AHEAD. && .RIP CURRENTS... WITH A FAIRLY LONG PERIOD OF 8 SECONDS OR HIGHER EXPECTED WITH THE SWELLS TUESDAY, AND WITH A SOUTHEAST WIND OF 8 TO 10 KNOTS, AND ALSO WITH THE NEW MOON OCCURRING...IT WAS DECIDED TO LEAVE THE MODERATE RISK OF RIP CURRENTS FOR TUESDAY, EVEN THOUGH OUR INTERNAL GUIDANCE WAS BORDERING ON LOW TO MODERATE. && .CLIMATE... RANKING OF MONTHLY RAINFALL A FEW LONG TERM CLIMATE SITES THRU 9/26. KRDG 11.11 WETTEST EVER 12.35 1999 POR DATING BACK TO 1869 KMPO 9.42 WETTEST EVER 15.27 1946 POR DATING BACK TO 1901 KPHL 9.45 #3 WETTEST EVER 13.07 1999 POR DATING BACK TO 1872 KABE 9.75 #4 WETTEST EVER 11.57 1999 POR DATING BACK TO 1922 && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DRAG NEAR TERM...ROBERTSON SHORT TERM...ROBERTSON LONG TERM...DRAG 440A AVIATION...DRAG/ROBERTSON MARINE...DRAG/ROBERTSON HYDROLOGY...440A TIDES/COASTAL FLOODING... RIP CURRENTS... CLIMATE...440A
Hazardous weather outlook, Sep 27, 4:11 AM EDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 411 AM EDT TUE SEP 27 2011 MDZ008-012-015-019-020-NJZ001-007>010-015-PAZ054-055-060>062-067>069- 280815- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS- HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS- 411 AM EDT TUE SEP 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. AREAS OF DENSE FOG WILL SLOW TRAVEL IN SOME PLACES THIS MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. BURSTS OF HEAVY SHOWERS WEDNESDAY AND THURSDAY MAY CAUSE BRIEF POOR DRAINAGE FLOODING. A STRONG THUNDERSTORM IS POSSIBLE THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-NJZ012>014-016>027-PAZ070-071-280815- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- 411 AM EDT TUE SEP 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. AREAS OF DENSE FOG THIS MORNING WILL SLOW TRAVEL IN SOME PLACES. THERE IS A MODERATE RISK OF RIP CURRENTS FOR THE JERSEY SHORE AND DELAWARE BEACHES. SPOTTY VERY MINOR TIDAL FLOODING IS POSSIBLE WITH THIS MORNINGS HIGH TIDE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE RISK OF MINOR TIDAL FLOODING AROUND THE TIMES OF HIGH TIDE IS HIGHER WEDNESDAY AND THURSDAY. BURSTS OF HEAVY SHOWERS WEDNESDAY AND THURSDAY MAY CAUSE BRIEF POOR DRAINAGE FLOODING. A STRONG THUNDERSTORM IS POSSIBLE THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-280815- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 411 AM EDT TUE SEP 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. AREAS OF DENSE FOG SHOULD HAMPER MARINE NAVIGATION THIS MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE FOR WEDNESDAY OR THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 27, 5:57 AM EDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 557 AM EDT TUE SEP 27 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054- 055-060>062-067>071-271545- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA 557 AM EDT TUE SEP 27 2011 ...PATCHY AREAS OF FOG THIS MORNING... PATCHY AREAS OF FOG CAN BE EXPECTED THIS MORNING THROUGH THE MORNING RUSH. THE FOG MAY BE THICK AT TIMES IN SOME AREAS, WITH VISIBILITIES DROPPING TO LESS THAN ONE HALF OF A MILE. DRIVERS ARE URGED TO USE CAUTION THIS MORNING WHILE DRIVING. USE THE LOW BEAM SETTING ON HEADLIGHTS, SLOW DOWN, AND LEAVE PLENTY OF ROOM BETWEEN YOURSELF AND THE CAR IN FRONT OF YOU. ROBERTSON
Special weather statement, Sep 27, 10:00 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1000 AM EDT TUE SEP 27 2011
PAZ060-271445-
BERKS PA-
1000 AM EDT TUE SEP 27 2011
...A STRONG THUNDERSTORM WILL AFFECT WESTERN BERKS COUNTY...
AT 955 AM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED A STRONG
THUNDERSTORM 19 MILES WEST OF READING...MOVING NORTHEAST AT 30 MPH.
THE THUNDERSTORM WILL BE NEAR STRAUSSTOWN AROUND 1005 AM AND PORT
CLINTON AROUND 1020 AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 4052 7639 4054 7618 4057 7614 4058 7609
4059 7607 4060 7605 4059 7603 4064 7600
4067 7591 4035 7619 4036 7624 4048 7642
/AMPThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 9:39 PM EDT | Coastal Flood Statement | PHI | Atlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean | 13 hr |
| Sep 27, 3:00 PM EDT | Coastal Flood Statement | PHI | Atlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean | 8 hr |
| Sep 27, 11:13 AM EDT | Special Weather Statement | PHI | Carbon | 62 min |
| Sep 27, 5:37 PM EDT | Special Weather Statement | PHI | Lebanon | 83 min |
| Sep 27, 7:00 PM EDT | Areal Flood Warning | PHI | Berks | 3 hr |
| Sep 27, 7:42 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 93 min |
| Sep 27, 7:45 PM EDT | Areal Flood Warning | PHI | Carbon | 3 hr |
| Sep 27, 4:54 PM EDT | Special Weather Statement | PHI | Caroline | 96 min |
Nearby
Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.